A parameter-dependent approach to Robust H∞ filtering for time-delay systems
This paper is concerned with the problem of robust H∞ filtering for linear continuous-time systems with polytopic parameter uncertainties and time-varying delay in the state. We utilize the polynomially parameter-dependent idea to solve the robust H∞ filtering problem, with new linear matrix inequality conditions obtained for the existence of admissible filters. These conditions are developed based on homogeneous polynomially parameter-dependent matrices of arbitrary degree. The delay-dependence and polynomial parameter-dependence guarantee the proposed approach to be potentially less conservative, which is shown via a numerical example. © 2008 IEEE.
Publication Source (Journal or Book title)
IEEE Transactions on Automatic Control
Gao, H., Meng, X., & Chen, T. (2008). A parameter-dependent approach to Robust H∞ filtering for time-delay systems. IEEE Transactions on Automatic Control, 53 (10), 2420-2425. https://doi.org/10.1109/TAC.2008.2007544